JournalszaaVol. 9, No. 1pp. 3–14

The Volume Problem for Pseudo-Riemannian Manifolds

  • Rainer Schimming

    Ernst-Moritz-Arndt-Universität Greifswald, Germany
  • D. Matel-Kaminska

    Szczecin University, Poland
The Volume Problem for Pseudo-Riemannian Manifolds cover

Abstract

We pose the volume problem for pseudo-Riemannian manifolds and present first results on it: certain geometric properties are read from the volume of small truncated light cones.

Cite this article

Rainer Schimming, D. Matel-Kaminska, The Volume Problem for Pseudo-Riemannian Manifolds. Z. Anal. Anwend. 9 (1990), no. 1, pp. 3–14

DOI 10.4171/ZAA/377